Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

SCS Implanted

SthrnWhtPrdSSthrnWhtPrd Posts: 1
edited 06/11/2012 - 7:45 AM in Spinal Cord Stimulation
Can anyone please tell me if they know of any side effects from the SCS implant? Ever since I have had mine implanted and programmed I have done nothing but itch.(6/30/10)
advertisement

Comments

  • Welcome to Spine Health.

    Are you referring to a Spinal Cord Stimulator? It would be better if you moved your conversation to the Spinal Cord Stimulation topic area. There's lots of good people there that should be able to help you to adjust to life with an SCS.

    Take sometime to let us know what your SCS is trying to cover, i.e. cervical, arms, hands, lumbar, legs, feet. Which manufacturer do you have and what type of leads, percutaneous or surgical, will also help.

    My initial response to your question is that you are still healing around the IPG and its causing some irritation. You should contact your Doctor and let him/her know your having a problem.

    Dave
  • Do you itch all over? I don't remember ever having any symptoms like that. I wonder if you are having a reaction to one of the medications you are taking or to the anesthesia? Hope you can get to the bottom of it.
  • It sounds more like a medication issue than an allergy to the SCS. I've not heard of anyone itching from the unit itself.

    Several of the different pain meds can cause itching.
    When I have run into that in a mild form I have taken Benedryl. Don't do that till you check with your doctor though.
  • You've never gotten an itch behind the IPG. Similar to an itch on your foot while driving, speeding down the highway and can't do a thing about it for a few minutes cause you have your shoes on. This has happened a couple of times to me. I know, a little off topic and doesn't pertain to the OP's question, you just triggered a random thought in my head.

    Hopefully SthrnWhtPrd will come back and provide us all with further details. As it stands right now, we're all speculating on what the problem could be.

    Dave
  • not that I can recall, I've mostly gotten burning sensations when I do things that stress the location of the IPG or the Lead incision. Sometimes some little stabs of pain when I have done, way to much. (on top of the "regular" pain.
  • Yes, I itched when I had my SCS implant and I thought it was my pain medication. But when I had my stimulator removed the itching stopped. And I have not itched like that since.
    A lot of pain medication can make you itch. Morphine is one that is bad to make you itch. It does me if I take it but it also causes me other problems so I never take it now.
    Cheers :H
    Patsy W
advertisement
Sign In or Register to comment.